Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Articles Published in Other Journals

Refereed Congress / Symposium Publications in Proceedings

A study of a family of orthogonal functions in two variables

1st International Conference on Physics, Mathematics and Statistics, ICPMS 2018, Shanghai, China, 12 - 14 May 2018, vol.1053 identifier

Miscellaneous Properties for a Class of Analytic Functions Defined by Rodrigues Type Formula

APPROXIMATION AND COMPUTATION THEORY AND APPLICATIONS (ACTA 2017), 30 November - 02 December 2017

A generalization of two-variable orthogonal functions

Computational Methods and Function Theory 2017 (CMFT 2017), 10 - 15 July 2017

A study on harmonic functions associated with Jacobipolynomials on the triangle

Computational Methods and Function Theory 2017 (CMFT 2017), 10 - 15 July 2017

A Study on a Family of Two-Variable Orthogonal Polynomials

International Conference on Applied Analysis and Mathematical Modeling 2017, İstanbul, Turkey, 3 - 07 July 2017

A Note on Parameter Derivatives of Some KoornwinderPolynomials in Two Variables

International Conference on Mathematics and Mathematics Education (ICMME-2017), 11 - 13 May 2017

Miscellaneous Properties of a Family of Orthogonal Polynomials in Two Variables

International Workshop on Mathematical Methods in Engineering, Ankara, Turkey, 27 - 29 April 2017

On some properties of Modified Humbert polynomials in several variables

24th Conference on Applied and Industrial Mathematics (CAIM 2016), Craiova, Romania, 15 - 18 September 2016

A new two variable analogue of Jacobi polynomials

International Congress on Fundamental and Applied Sciences (ICFAS 2016), İstanbul, Turkey, 22 - 26 August 2016

A note on a class of polynomials of several variables

International Congress on Fundamental and Applied Sciences (ICFAS 2016), İstanbul, Turkey, 22 - 26 August 2016

Some properties of a family of functions defined via Rodrigues type formula

Emerging Trends in Applied Mathematics and Mechanics (ETAMM 2016), Perpignan, France, 30 May - 03 June 2016

A class of polynomials which are orthogonal over the elliptic domain

International Conference on Mathematics and Mathematics Education (ICMME), Elazığ, Turkey, 12 - 14 May 2016

Parameter Derivatives of the Jacobi Polynomials with Three Variables on the Simplex

3th International Conference on Industrial Engineering and Applications (ICIEA), Hong Kong, PEOPLES R CHINA, 28 - 30 April 2016, vol.68 Creative Commons License identifier identifier

Representations for the Parameter Derivatives of Orthogonal Polynomials in Two Variables

13th International Symposium on Orthogonal Polynomials, Special Functions and Applications (OPSFA-13), Gaithersburg, Maryland, United States Of America, 1 - 05 June 2015

A New Multivariable Extension of Humbert Matrix Polynomials

11th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Greece, 21 - 27 September 2013, vol.1558, pp.1128-1131 identifier

A generating function and some recurrence relations for a family of polynomials

12th WSEAS International Conference on APPLIED MATHEMATICS, Cairo, Egypt, 29 - 31 December 2007, pp.118-120 identifier

Metrics

Publication

78

Citation (WoS)

266

H-Index (WoS)

9

Citation (Scopus)

259

H-Index (Scopus)

10

Citation (Scholar)

497

H-Index (Scholar)

12

Citiation (TrDizin)

1

Project

2

Thesis Advisory

5

Open Access

26